# SDR VNAA2017081111103

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 31,571 hours, 31,454 cycles
- Engine: Ge CF343B1
- Engine time: 29,082 hours, 28,778 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

MADE AN EMERGENCY LANDING DUE TO THE RT REVERSER  UNLOCKED MESSAGE,  FOLLOWED BY REPEATING AMBER MESSAGES AND AIRCRAFT BUFFETING.  N1 FAN GAUGE WAS FLICKERING AND EVENTUALLY STAYED ON.  CREW FOLLOWED QRH AND SHUTDOWN THE RT ENGINE AND LANDED WITHOUT INCIDENT,
